Volume 17, Number 1
Previous Issue Next Issue

Jie Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14

Preview Full PDF 358 1366 Abstract

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24

Preview Full PDF 371 1312 Abstract

Xue Li Dou & Guan Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32

Preview Full PDF 371 1393 Abstract

Guo Jin Wang & T. W. Sederberg

J. Comp. Math., 17 (1999), pp. 33-40

Preview Full PDF 429 1357 Abstract

Jin Li, Ze Min Chen & Zi Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58

Preview Full PDF 362 1326 Abstract

Hou De Han & Wei Jun Tang

J. Comp. Math., 17 (1999), pp. 59-72

Preview Full PDF 448 1445 Abstract

Lung An Ying

J. Comp. Math., 17 (1999), pp. 73-88

Preview Full PDF 439 1457 Abstract

Wei Qing Ren & Jin Xi Zhao

J. Comp. Math., 17 (1999), pp. 89-96

Preview Full PDF 377 1360 Abstract

Che Sun & Shu Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112

Preview Full PDF 341 1290 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80